# SDR YENA2022070700657

- Difficulty date: January 23, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78,180 hours, 29,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION FOUND ON LOWEST FASTENER HOLE OF BELLY FAIRING WEB AFT TI ANGLE LOCATION FR 41-42 RH. CRACK LENGTH IS 0.210 INCH ; REF AEROMAN N/R 2021-491794, PERFORMED REPAIR PER AEROMAN EA53-0560-21 COVER RO AND PART 1. JETBLUE EC A21-1260-01. (CONSIDERED A MAJOR REPAIR)
